# SDR CA020708003

- Difficulty date: June 25, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Lkheed 10113853
- Aircraft time: 60,375 hours
- Engine: Rroyce RB211524B402
- System (JASC): 3240 · Landing Gear Brake System
- Part: Module
- Part number: 60028812
- Condition: Cracked
- Location: Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT(IN MANCHESTER) RETURNED TO RAMP DUE TO B HYD SYSTEM LEAK FROM LT BRAKE MODULE. MAINTENANCE DISCOVERED THAT THE UNIT WAS CRACKED 2.5 INCHES JUST OVER SYSTEM B BRAKE RETURN PORT LT AND REPLACED THE UNIT IAW AMM 32-44-01.
